| Model Number |
01.18.134 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-november-2024: lot 140757: (b)(4) items manufactured and released on 24-04-2014.Expiration date: 2019-03.No anomalies found related to the problem.To date, all items of the same lot have been sold with 2 similar events reported.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 9 years from the primary the patient came in reporting pain, due to a loose stem.The surgeon revised the stem, head and liner and the surgery was completed successfully.